# SDR CALA2023053101706

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 41,456 hours, 14,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Part number: NA
- Condition: Broken
- Location: Seat 37a
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37A WINDOW INNER COSMETIC TRIM HAS BROKEN RETAINING TABS. DOES NOT SEAT FULLY. SECURED INTERIOR WINDOW TRIM AT 37A. NO HAZARD TO PASSENGERS. DDP FOLLOWED. TOMC APPROVES NEF 2510BK. PART ADDED. NIS SEATTLE
